`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 32,Number 10,     October 2012

1

First steps in symplectic and spectral theory of integrable systems    Pages : 3325 - 3377

Álvaro Pelayo and San Vű Ngọc

 Abstract       References       Full Text      Related Articles

2

Regularity of $\infty$ for elliptic equations with measurable coefficients and its consequences    Pages : 3379 - 3397

Ugur G. Abdulla

 Abstract       References       Full Text      Related Articles

3

Computation of rotation numbers for a class of PL-circle homeomorphisms    Pages : 3399 - 3419

Abdelhamid Adouani and Habib Marzougui

 Abstract       References       Full Text      Related Articles

4

Inverting the Furstenberg correspondence    Pages : 3421 - 3431

Jeremy Avigad

 Abstract       References       Full Text      Related Articles

5

Classification of Rauzy classes in the moduli space of Abelian and quadratic differentials    Pages : 3433 - 3457

Corentin Boissy

 Abstract       References       Full Text      Related Articles

6

Wave breaking phenomena and global solutions for a generalized periodic two-component Camassa-Holm system    Pages : 3459 - 3484

Caixia Chen and Shu Wen

 Abstract       References       Full Text      Related Articles

7

A Sharkovsky theorem for non-locally connected spaces    Pages : 3485 - 3499

G. Conner,  Christopher P. Grant and Mark H. Meilstrup

 Abstract       References       Full Text      Related Articles

8

Formation of singularities to quasi-linear hyperbolic systems with initial data of small BV norm    Pages : 3501 - 3524

Wen-Rong Dai

 Abstract       References       Full Text      Related Articles

9

Dimension and measure of baker-like skew-products of $\boldsymbol{\beta}$-transformations    Pages : 3525 - 3537

David Färm and Tomas Persson

 Abstract       References       Full Text      Related Articles

10

Existence of piecewise linear Lyapunov functions in arbitrary dimensions    Pages : 3539 - 3565

Peter Giesl and Sigurdur Hafstein

 Abstract       References       Full Text      Related Articles

11

Perturbed elliptic equations with oscillatory nonlinearities    Pages : 3567 - 3585

Zuji Guo and Zhaoli Liu

 Abstract       References       Full Text      Related Articles

12

Transport, flux and growth of homoclinic Floer homology    Pages : 3587 - 3620

Sonja Hohloch

 Abstract       References       Full Text      Related Articles

13

Planar traveling waves for nonlocal dispersion equation with monostable nonlinearity    Pages : 3621 - 3649

Rui Huang,  Ming Mei and Yong Wang

 Abstract       References       Full Text      Related Articles

14

Cone-fields without constant orbit core dimension    Pages : 3651 - 3664

Łukasz Struski,  Jacek Tabor and Tomasz Kułaga

 Abstract       References       Full Text      Related Articles

15

Averaging of an homogeneous two-phase flow model with oscillating external forces    Pages : 3665 - 3690

T. Tachim Medjo

 Abstract       References       Full Text      Related Articles

16

Blow-up behavior of solutions to a parabolic-elliptic system on higher dimensional domains    Pages : 3691 - 3713

Yūki Naito and Takasi Senba

 Abstract       References       Full Text      Related Articles

17

On stacked central configurations of the planar coorbital satellites problem    Pages : 3715 - 3732

Allyson Oliveira and Hildeberto Cabral

 Abstract       References       Full Text      Related Articles

18

Bounds on the growth of high Sobolev norms of solutions to 2D Hartree equations    Pages : 3733 - 3771

Vedran Sohinger

 Abstract       References       Full Text      Related Articles

19

Exponential decay of Lebesgue numbers    Pages : 3773 - 3785

Peng Sun

 Abstract       References       Full Text      Related Articles

20

The existence of uniform attractors for 3D Brinkman-Forchheimer equations    Pages : 3787 - 3800

Yuncheng You,  Caidi Zhao and Shengfan Zhou

 Abstract       References       Full Text      Related Articles